# SDR AU980373

- Difficulty date: March 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Amtr KR2
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bolt
- Part number: AN315A
- Condition: Broken
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR BOLTS (4 OFF) SNAPPED OFF.
